# SDR SCNA20170201051

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651EB HAS TWO BAD NUTPLATES. REMOVED THE NUTPLATES FOR LOWER LEFT WING PANEL 651EB AND INSTALLED NEW NUTPLATES.
